Existence of solutions for a class of BVPs on the half-line
Articles > Article · 2024
Authors: Souad Ayadi, Özgür EGE
Miskolc Mathematical Notes, Journal Indexed in SCI Expanded, International, WoS, 2024, vol 25, pp 593-593
Summary
In this paper, we establish sufficient conditions to guarantee some existence results of nontrivial solutions for a class of nonlinear boundary value problem posed on an unbounded interval of ℝ . According to the behavior of the nonlinear term, an effective operator is considered. Our main tool is especially Schauder’s fixed point theorem and the compactness criterion of the Sobolev space H1(0,∞) into Cl,p ( [0,+∞)) .